×

zbMATH — the first resource for mathematics

Convergence and partial regularity for weak solutions of some nonlinear elliptic equation: The supercritical case. (English) Zbl 0837.35026
Summary: We prove a partial regularity result for stationary weak solutions of \(- \Delta u= u^\alpha\), when \(\alpha\) is greater than the critical Sobolev exponent.

MSC:
35B65 Smoothness and regularity of solutions to PDEs
35J60 Nonlinear elliptic equations
35J20 Variational methods for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] F. Bethuel, Partial Regularity for Stationary Harmonic Maps, to appear in Manuscripta Math.
[2] Campanato, S., Proprieta di inclusione per spazi di Morrey, Ricerche Mat., Vol. 12, 67-86, (1963) · Zbl 0192.22703
[3] Campanato, S., Equazioni ellittiche del II ordine e spazi \(\mathcal{L}^{(2, \operatorname{\lambda})}\), Ann. Mat. Pura Appl., Vol. 4, 69, 321-381, (1965) · Zbl 0145.36603
[4] Evans, L. C., Partial regularity for stationary harmonic maps into spheres, Arch. Rational Mech. Anal., Vol. 116, 101-113, (1991) · Zbl 0754.58007
[5] Giaquinta, M., Multiple integrals in the calculus of variations and nonlinear analysis, Annals of Mathematical Studies, Vol. 105, (1989), Princeton Univ. Press
[6] Gilbarg, D.; Trudinger, N. S., Elliptic partial differential equations of the second order, (1977), Springer Berlin-Heidelberg-New York · Zbl 0361.35003
[7] Hardt, R.; Kinderlehrer, D.; Lin, F. H., Existence and partial regularity of static liquid cristal configurations, Comm. Math. Phys., Vol. 105, 547-570, (1986) · Zbl 0611.35077
[8] Morrey, C. B., Multiple integrals in the calculus of variations, (1966), Springer Berlin-Heidelberg-New York · Zbl 0142.38701
[9] Pacard, F., A note on the regularity of weak solutions of −δu = u^{α} in ℝ^{n}, n ≥ 3, Houston Journal of Math., Vol. 18, 4, 621-632, (1982) · Zbl 0819.35045
[10] F. Pacard, Partial Regularity for Weak Solutions of a Nonlinear Elliptic Equation, to appear in Manuscripta Mathematica. · Zbl 0811.35011
[11] Pohozaev, S. I., Eigenfunctions of the equation δu + λf(u) = 0, Soviet. Math. Doklady, Vol. 6, 1408-1411, (1965) · Zbl 0141.30202
[12] Schoen, R., Analytic aspects for the harmonic map problem, Math. Sei. Res. Inst. Publi., Vol. 2, (1984), Springer Berlin · Zbl 0551.58011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.